MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/jama.235.4.409

Медицинская библиотека · JAMA · 1976

Chlorpropamide-induced granulomas. A probable hypersensitivity reaction in liver and bone marrow.

Rigberg L A, Robinson M J, Espiritu C R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Anicteric hepatitis, associated with fever and exfoliative dermatitis, developed in a diabetic patient two weeks after intake of a long-acting sulfonylurea, chlorpropamide (Diabinese). Granulomas showing heavy infiltration with eosinophils were found in the liver and bone marrow. These were interpreted as manifestations of an allergic reaction. The clinical signs, abnormal laboratory findings, and hepatic lesions subsided spontaneously on withdrawal of the drug. Bone marrow changes, however, persisted seven months after cessation of the drug. To our knowledge, this is the first report of a patient with liver and bone marrow inflammation characterized by granulomas with eosinophilic infiltration following intake of chlorpropamide.

Для цитирования: Rigberg L A, Robinson M J, Espiritu C R. Chlorpropamide-induced granulomas. A probable hypersensitivity reaction in liver and bone marrow.. JAMA. 1976. DOI: 10.1001/jama.235.4.409.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.